RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kyoto J. Math., 2019, Volume 59, Issue 4, Pages 1041–1073 (Mi kjm2)  

Log-canonical degenerations of del Pezzo surfaces in $\mathbb Q$-Gorenstein families

Yuri Prokhorovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c Laboratory of algebraic geometry and its applications, National Research University "Higher School of Economics" (HSE), Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02164
15-01-02158
Russian Science Foundation 14-21-00053
Ministry of Education and Science of the Russian Federation 5-100
The author's work was partially supported by the Russian Foundation for Basic Research grants 15-01-02164 and 15-01-02158, by the Russian Academic Excellence Project '5-100', and by the Russian Science Foundation grant project 14-21-00053 dated 11.08.14.


DOI: https://doi.org/10.1215/21562261-2019-0006


Bibliographic databases:

ArXiv: 1703.10229
Language:

Linking options:
  • http://mi.mathnet.ru/eng/kjm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020